# SDR RAIA990405

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Part time: 7,223 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 7460 - STL - RIGHT ENGINE FLAMED OUT AFTER LANDING.  MAINTENANCE PERFORMED MAINTENANCE ENGINE RUN, NO DEFECTS NOTED.  (M)
